# SDR 2008UALA05658

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 185 HAS CORROSION AT FR68 (MARKED).  MAJOR REPAIR ACCOMPLISHED.  REMOVED FLOORBEAM.  BEAM OUT AND ON BENCH WORKING.  STARTED INSTALLATION OF BRACKETS.  RIVETING OF STANDOFF BRACKETS IS WHAT IS LEFT.  DRILLED AND INSTALLED NEW BEAM 185.  ALL BRACKETS RE-INSTALLED.
